# SDR DFZ2004F00000

- Difficulty date: January 15, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N5LE
- Make and model: Beech 200BEECH
- Aircraft serial: BB195
- Engine: Pwa PT6*
- System (JASC): 7320 · Fuel Controlling System
- Part: Spline Adapter
- Condition: Broken
- Location: Fcu
- Component: Fcu
- Component part number: 3244755201918171
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE WENT TO FULL POWER IN THE AIR.  INSPECTED, FOUND COUPLING SPLINE (PLASTIC) BETWEEN FCU AND FUEL PUMP, BROKEN.  REMOVED AND INSTALLED OH FCU AND FUEL PUMP.
